MathSciNet Relay Station
MathSciNet bibliographic data
MR2570524 (2010m:34125) 34K14 (54H25)
Wang, Xiao; Zhang, Hao A new approach to the existence, nonexistence and uniqueness of positive almost periodic solution for a model of hematopoiesis. Nonlinear Anal. Real World Appl. 11 (2010), no. 1, 60–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement